# SDR TWAA0001805

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 76.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT TOP NOSE FUSELAGE SKIN WAS CRACKED AT 4 RIVETS STA 76.550, 16 IN LBL TO 20 IN LBL.  TRIMMED DAMAGED AREA AND ADDED REPAIR DOUBLER AND FILLER PER SRO 9530239.
